# SDR UF6A990109

- Difficulty date: January 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853AW
- Make and model: Bag ATP
- Aircraft serial: 2022
- System (JASC): 2433 · DC Rectifier/Converter
- Part: Tru
- Part number: TR202B
- Condition: Failed
- Location: E/E Bay
- Part time: 6,562 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ORD - FLT 5752 - D.C. LOW VOLTS ILLUMINATED.  LOW VOLTS PBSI ALSO ILLUMINATED.  MAINTENANCE REMOVED AND REPLACED THE NR 1 TRANSFORMER RECTIFIER UNIT.  SYSTEM OPS CHECKED GOOD.  (X)
